# SDR ASOA20131006394

- Difficulty date: October 6, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 145878
- Aircraft time: 21,116 hours, 13,641 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426004XJETF
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR A 5A INSPECTION WHEN INSPECTION FOUND THE ENGINE YOLKS ON BOTH SIDES AT SAME LOCATION ON ENGINE 1 AND ENGINE 2.  MX PULL BOTH ENGINES AND REPLACED THE ENGINE YOLKS IAW SRM 51-40-02.ALL WORK WAS COMPLIED WITH AND TEST FLIGHT WAS SCHEDULED TO FURTHER CHECK ACFT AND THAT WAS SATISFACTORY AS WELL.  ACFT RELEASED BACK TO SERVICE.
